View Full Version : After first dose, headache, will it go away?


barzan
08-01-14, 12:03 AM
I was recently prescribed Rubifen which is the same as Ritalin. I took 10 mg 3 days ago and i have had headache since then. Will it go away or what should i do? I have taken codiene to relieve the headache but as soon as it's effect wears off i feel the headache again. I am tired of taking codiene and am really worried that this headache might last a long time if not forever?

MADD As A Hatte
08-01-14, 05:16 AM
Depending on your personal drug sensitivity, the start up can be more or less headachey. The brain takes a while to become accustomed to the change in chemical balance. Some things to consider:

What's your actual prescribed dose (xx mg how many times per day)?
When did you start the meds?
Have you started and stopped?

Are you taking any other meds?
Smoking anything?
Alcohol?

All sorts of things can affect your transition and sensitivity.

If it gets to head splitting stage, go to the nearest doctor.

Welcome to the forum, you're amongst friends here.
.

Fuzzy12
08-01-14, 06:23 AM
It could be dehydration. I get a headache if I don't drink enough water while medicated.

silivrentoliel
08-01-14, 09:07 AM
Ritalin has a side effect of headaches. It should subside within a week, provided you don't start & stop the dosages.